Fioricet – What does It Make you Feel like?

I was in an accident 3 years ago, whip-lash… Ever since then I have been having more frequent, more intolerable headaches. In the past 3 years I have seen so many different docs I can not even count or remember.

I have felt like the docs are not listening to me and gave up.  Finally after one day at my back doc visit, I had a meltdown. He sent me to a highly recommended neuron doc in my area, in turn he prescribed FIORICET. I am literally sitting here with it next to me with a headache as I type.

I am afraid that it will make me feel high or out of it. I have 3 kids to run around with all day this summer and don’t want to be disconnected from reality. I have taken narcotics that just make me feel sicker, or just knock me out. As most people know with chronic worsening headaches you will take anything to make it go away.

I am just wondering if anyone can tell me what it feels like other than kicking a headaches butte!

Fioricet is the medication I take for migraines and I know it makes you tired and causes some focus problems. I get rebound headaches from it but I also take A med from my neurologist to prevent headaches. I still get headaches after 30 years(I was in 2 car accidents).

Maybe you should ask the neurologist if you have migraines. She gave me another med to take with the Fioricet but I use it sparingly. It’s called relpax. Stress is a factor and diet is also important. I avoid trigger foods like cold cut meats, cheese ,balsamic vinegar. alcohol and anything with MSG or preservatives.

With 3 kids it’s hard to avoid stress but I do physical therapy for my neck and exercise. This is just my experience, everyone is different so it ‘s like trial and error.